# SDR AALA202504284299

- Difficulty date: April 10, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,895 hours, 28,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL UPPER ANGLE FROM BS 380 TO BS 400 AT BL 0. REPLACED ANGLE PER AARD 51-00-05-1.
